American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 96 found      Go to page: 1 2 3 4

[61] Ivo Herzog. Elementary duality of modules . Trans. Amer. Math. Soc. 340 (1993) 37-69. MR 1091706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Gregory Cherlin, Dan Saracino and Carol Wood. On homogeneous nilpotent groups and rings . Proc. Amer. Math. Soc. 119 (1993) 1289-1306. MR 1160294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] James G. Loveys and Frank O. Wagner. Le Canada semi-dry . Proc. Amer. Math. Soc. 118 (1993) 217-221. MR 1101987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information   
View Article: PDF

[66] Kitty L. Holland. On finding fields from their algebraic closure geometries . Proc. Amer. Math. Soc. 116 (1992) 1135-1142. MR 1100654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Paul C. Eklof. A transfer theorem for nonstandard uniserials . Proc. Amer. Math. Soc. 114 (1992) 593-600. MR 1074751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Ali Nesin and Anand Pillay. Some model theory of compact Lie groups . Trans. Amer. Math. Soc. 326 (1991) 453-463. MR 1002922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Gregory Cherlin, Theo Grundhöfer, Ali Nesin and Helmut Völklein. Sharply transitive linear groups over algebraically closed fields . Proc. Amer. Math. Soc. 111 (1991) 541-550. MR 1031450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Kathryn Enochs and Ali Nesin. On $2$-step solvable groups of finite Morley rank . Proc. Amer. Math. Soc. 110 (1990) 479-489. MR 984788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Ali Nesin. On solvable groups of finite Morley rank . Trans. Amer. Math. Soc. 321 (1990) 659-690. MR 968420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] David Marker. Semialgebraic expansions of ${\bf C}$ . Trans. Amer. Math. Soc. 320 (1990) 581-592. MR 964900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Françoise Delon. D\'efinissabilit\'e avec param\`etres ext\'erieurs dans ${\bf Q}\sb p$ et ${\bf R}$ . Proc. Amer. Math. Soc. 106 (1989) 193-198. MR 953003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] László Fuchs and Saharon Shelah. Kaplansky's problem on valuation rings . Proc. Amer. Math. Soc. 105 (1989) 25-30. MR 929431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Francis Oger. Elementary equivalence and profinite completions: a characterization of finitely generated abelian-by-finite groups . Proc. Amer. Math. Soc. 103 (1988) 1041-1048. MR 954980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Carlos R. Videla. Elementarily equivalent fields with inequivalent perfect closures . Proc. Amer. Math. Soc. 99 (1987) 171-175. MR 866447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Anand Pillay and Mike Prest. Modules and stability theory . Trans. Amer. Math. Soc. 300 (1987) 641-662. MR 876470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Françoise Delon. Corps et anneaux de Rolle . Proc. Amer. Math. Soc. 97 (1986) 315-319. MR 835889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Pat Rogers, Howard Smith and Donald Solitar. Tarski's problem for solvable groups . Proc. Amer. Math. Soc. 96 (1986) 668-672. MR 826500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Daniel Lascar. Les groupes $\omega$-stables de rang fini . Trans. Amer. Math. Soc. 292 (1985) 451-462. MR 808731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Thomas J. Jech. Abstract theory of abelian operator algebras: an application of forcing . Trans. Amer. Math. Soc. 289 (1985) 133-162. MR 779056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Y. Gurevich and P. H. Schmitt. The theory of ordered abelian groups does not have the independence property . Trans. Amer. Math. Soc. 284 (1984) 171-182. MR 742419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] S. Tulipani. On the universal theory of classes of finite models . Trans. Amer. Math. Soc. 284 (1984) 163-170. MR 742418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Dan Saracino and Carol Wood. Finitely generic abelian lattice-ordered groups . Trans. Amer. Math. Soc. 277 (1983) 113-123. MR 690043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Lee A. Rubel. Conformal inequivalence of annuli and the first-order theory of subgroups of ${\rm PSL}(2,\,{\bf R})$ . Proc. Amer. Math. Soc. 88 (1983) 679-683. MR 702298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Stanley Burris and Ralph McKenzie. Decidability and Boolean representations. Memoirs of the AMS 32 (1981) MR 617896.
Book volume table of contents   

[88] Yuri Gurevich and W. Charles Holland. Recognizing the real line . Trans. Amer. Math. Soc. 265 (1981) 527-534. MR 610963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] David Haussler. Model completeness of an algebra of languages . Proc. Amer. Math. Soc. 83 (1981) 371-374. MR 624934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] L. P. D. van den Dries. A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field . Proc. Amer. Math. Soc. 79 (1980) 97-100. MR 560592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 96 found      Go to page: 1 2 3 4